Defect Groups are Sylow Intersections.
Mathematische Zeitschrift, Tome 100 (1967), p. 146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__100_170805,
author = {John G. Thompson},
title = {Defect {Groups} are {Sylow} {Intersections.}},
journal = {Mathematische Zeitschrift},
pages = {146--146},
year = {1967},
volume = {100},
zbl = {0178.01904},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__100_170805/}
}
John G. Thompson. Defect Groups are Sylow Intersections.. Mathematische Zeitschrift, Tome 100 (1967), p. 146. http://geodesic.mathdoc.fr/item/MZ_1967__100_170805/